# SDR 2016FA0000167

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: General aviation
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 27,042 hours, 19,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302039
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1031, RBL, WL 72 FOUND TO BE CORRODED BEYOND ALLOWABLE LIMITS. FLOORBEAM REPAIRED IAW REO 670-53-00-029, REV A, DATED 08-31-2010.
